# SDR DALA2023032302230

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,873 hours, 29,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 L-2 BOARDING DOOR WILL NOT CLOSE. CORRECTIVE ACTION: SECURED LOWER SERRATED PLATE. OPS CHK GOOD PER B757 AMM 52-11. (4112252)
